# SDR DALA105929945

- Difficulty date: March 17, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N8925E
- Make and model: Doug DC-9-31
- Aircraft serial: 45840
- Aircraft time: 77,308 hours, 79,381 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN ROWS 5-8 & 18-21 OF THE CABIN WERE INOPERATIVE.  MAINTENANCE REPLACED THE APPROPRIATE BATTERIES IN THE DIFFERENT APPLICABLE LOCATIONS.  OPERATIONAL CHECK WAS GOOD.
